Dynamical spectral rigidity among Z2-symmetric strictly convex domains close to a circle

De Simoi J, Kaloshin V, Wei Q. 2017. Dynamical spectral rigidity among Z2-symmetric strictly convex domains close to a circle. Annals of Mathematics. 186(1), 277–314.


Journal Article | Published | English
Author
De Simoi, Jacopo; Kaloshin, VadimIST Austria ; Wei, Qiaoling
Abstract
We show that any sufficiently (finitely) smooth ℤ₂-symmetric strictly convex domain sufficiently close to a circle is dynamically spectrally rigid; i.e., all deformations among domains in the same class that preserve the length of all periodic orbits of the associated billiard flow must necessarily be isometric deformations. This gives a partial answer to a question of P. Sarnak.
Publishing Year
Date Published
2017-07-01
Journal Title
Annals of Mathematics
Volume
186
Issue
1
Page
277-314
ISSN
IST-REx-ID

Cite this

De Simoi J, Kaloshin V, Wei Q. Dynamical spectral rigidity among Z2-symmetric strictly convex domains close to a circle. Annals of Mathematics. 2017;186(1):277-314. doi:10.4007/annals.2017.186.1.7
De Simoi, J., Kaloshin, V., & Wei, Q. (2017). Dynamical spectral rigidity among Z2-symmetric strictly convex domains close to a circle. Annals of Mathematics. Annals of Mathematics. https://doi.org/10.4007/annals.2017.186.1.7
De Simoi, Jacopo, Vadim Kaloshin, and Qiaoling Wei. “Dynamical Spectral Rigidity among Z2-Symmetric Strictly Convex Domains Close to a Circle.” Annals of Mathematics. Annals of Mathematics, 2017. https://doi.org/10.4007/annals.2017.186.1.7.
J. De Simoi, V. Kaloshin, and Q. Wei, “Dynamical spectral rigidity among Z2-symmetric strictly convex domains close to a circle,” Annals of Mathematics, vol. 186, no. 1. Annals of Mathematics, pp. 277–314, 2017.
De Simoi J, Kaloshin V, Wei Q. 2017. Dynamical spectral rigidity among Z2-symmetric strictly convex domains close to a circle. Annals of Mathematics. 186(1), 277–314.
De Simoi, Jacopo, et al. “Dynamical Spectral Rigidity among Z2-Symmetric Strictly Convex Domains Close to a Circle.” Annals of Mathematics, vol. 186, no. 1, Annals of Mathematics, 2017, pp. 277–314, doi:10.4007/annals.2017.186.1.7.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1606.00230

Search this title in

Google Scholar